# SDR HNAA2024011700025

- Difficulty date: November 28, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E011531 NLG UPLOCK BOX CROSSBEAM LH SUPPORT P/N 123-02685-001 IS CRACKED.   REPLACED IAW PIEDMONT FCD1-53-20-0237
